# SDR 06041

- Difficulty date: January 5, 2004
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N252CJ
- Make and model: Saab 340B
- Aircraft serial: 340B252
- Aircraft time: 20,244 hours, 23,246 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 1734362
- Condition: Inoperative
- Location: Tailpipe
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

TAIL PIPE HOT ANNUNCIATION FOR LT ENGINE DURING CLIMBOUT.  REDUCED POWER IAW CHECKLIST, LIGHT REMAINED ILLUMINATED, EXECUTED PRECAUTIONARY IN-FLIGHT ENGINE SHUTDOWN.  REMOVED AND REPLACED THREE ENGINE DETECTORS IAW MM.  ENGINE RUN, NO DISCREPANCIES NOTED.
